# SDR AALA20130919011

- Difficulty date: September 19, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 46,544 hours, 16,132 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ADZ INFLIGHT SJO-MIA CREW REPORTED SMOKE ODOR IN THE CABIN & COCKPIT.  EMERGENCY DECLARED FLIGHT DIVERTED ADZ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARDED RT CABIN RECIRCULATION FAN IAW MEL 21-1A.  REPLACED FAN AT LAX ON 09/20/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
